Research ArticleOpen accessIn the keywordsOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
2 articles for “complete Lyapunov function”
Set a search alertResearch ArticleOpen accessIn the keywordsA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite